# SDR REXA2021041500105

- Difficulty date: March 11, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Location: Bs 280-310 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R BETWEEN FS280.00 AND 310.00 CORRODED.  REMOVED, LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE STRINGER 19R BETWEEN FS 280.00-310.00 IAW CRJ 900 SRM 51-42-06-001-001-A01,      
51-42-21001-001-A01, 51-40-11-001-01-A01.
